# SDR RAIA2018111070001

- Difficulty date: November 7, 2018
- Submitted: November 11, 2018
- Operation: Air carrier
- Aircraft: N12126
- Make and model: Emb EMB-145XR
- Aircraft serial: 145693
- Aircraft time: 41,602 hours, 25,290 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frame 65
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR SHEAR CLIP AT FR 65 HAS SIGNS OF CORROSION....REMOVED & REPLACED SHEAR CLIP AT FR 65.
